Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A generalisation of the deformation variety

Henry Segerman

Algebraic & Geometric Topology 12 (2012) 2179–2244
Bibliography
1 F Bruhat, J Tits, Groupes réductifs sur un corps local, Inst. Hautes Études Sci. Publ. Math. (1972) 5 MR0327923
2 A Champanerkar, A–polynomial and Bloch invariants of hyperbolic 3–manifolds, Ph.D. thesis, Columbia University (2003)
3 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47 MR1288467
4 M Culler, personal communication (2012)
5 M Culler, N Dunfield, J Weeks, ‘SnapPy’, a computer program for studying the geometry and topology of 3–manifolds
6 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. 117 (1983) 109 MR683804
7 S Garoufalidis, C Koutschan, The non-commutative A-polynomial of (2,3,n) pretzel knots (2012) 241
8 S Garoufalidis, T W Mattman, The A–polynomial of the (2,3,3 + 2n) pretzel knots, New York J. Math. 17 (2011) 269 MR2811064
9 F Guéritaud, On canonical triangulations of once-punctured torus bundles and two-bridge link complements, Geom. Topol. 10 (2006) 1239 MR2255497
10 T W Mattman, The Culler–Shalen seminorms of the (2,3,n) pretzel knot, J. Knot Theory Ramifications 11 (2002) 1251 MR1949779
11 S Matveev, Algorithmic topology and classification of 3–manifolds, 9, Springer (2007) MR2341532
12 T Ohtsuki, How to construct ideal points of SL2() representation spaces of knot groups, Topology Appl. 93 (1999) 131 MR1680835
13 H Segerman, Detection of incompressible surfaces in hyperbolic punctured torus bundles, Geom. Dedicata 150 (2011) 181 MR2753704
14 H Segerman, S Tillmann, Pseudo-developing maps for ideal triangulations I : essential edges and generalised hyperbolic gluing equations, from: "Topology and geometry in dimension three" (editors W Li, L Bartolini, J Johnson, F Luo, R Myers, J H Rubinstein), Contemp. Math. 560, Amer. Math. Soc. (2011) 85 MR2866925
15 J P Serre, Trees, , Springer (2003) MR1954121
16 P B Shalen, Representations of 3–manifold groups, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 955 MR1886685
17 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
18 S Tillmann, Normal surfaces in topologically finite 3–manifolds, Enseign. Math. 54 (2008) 329 MR2478091
19 S Tillmann, Degenerations of ideal hyperbolic triangulations, Math. Z. 272 (2012) 793 MR2995140
20 J Weeks, ‘SnapPea’, a computer program for creating and studying hyperbolic 3–manifolds
21 T Yoshida, On ideal points of deformation curves of hyperbolic 3–manifolds with one cusp, Topology 30 (1991) 155 MR1098911